Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    joeycheese is offline New Member
    Join Date
    May 2002
    Posts
    7

    Red face Holy shit!! I thought I was going to meet my maker

    Saturday I injected 2cc's of decca 600mgs total into my shoulder. When I removed the needle I started to feel dizzy so I walked out of the bathroom and actually bounced off the walls in my hallway on my way to my room where I laid face down on the floor. I felt like I was going to pass out. I was sweating and the tv was on in my room and when i first went into my room after the injection i could not understand what the people on the tv were saying because i was so out of it. It took me about 5 minutes to come back to normal and actually be able to understand the people in the tv and be coherent. scary experience. anyone ever have a incident like this? why does this happen?

  2. #2
    ripped4fsu's Avatar
    ripped4fsu is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    Houston
    Posts
    2,288
    I had a similar experience the first time I hit a vein and pulled blood back into the plunger, freaked my shit out!
    and THEN I had to re-inject. my pulse was racing, hands started shaking, got real dizzy and had shortness of breath. a friend told me it sounded like I experienced a mild case of shock. So now I have someone do my injections, I know, I'm a wuss, but as long as I'm not watching things go much better.
    ~~ just sharing my experience. the vets/mods should be able to shed more light.
    Ripper

  3. #3
    Trevor's Avatar
    Trevor is offline Associate Member
    Join Date
    May 2002
    Location
    U.S.
    Posts
    227
    I am not sure of this but it sound like you shot into a vein. I had a similiar experinace with injectable D-bol. Did you aspirate ????

  4. #4
    tanguy is offline Associate Member
    Join Date
    May 2002
    Location
    costa rica
    Posts
    275
    wow thats some scary shit bro. never had anything like this happen to me before. it does sound like you experienced shock. were you shaking while injecting the gear? you may of freaked yourself out by not being relaxed while you were injecting. i dunno, but its a good thing your ok

  5. #5
    Kaz's Avatar
    Kaz
    Kaz is offline Member
    Join Date
    Jan 2002
    Location
    London UK
    Posts
    661
    Originally posted by Tennis_God


    Yep....thats what it sounds like to me. The first time I did it I was scared out of my MIND. When i was done, I saw black spots in front of my eyes, and felt naucious and dizzy. However, it got better and better, until I am where I am now, many years later, able to stick myself with 2 hands tied behine my back ...Good luck!
    TWO hands behind your back!! Wow! what do you do? Sit on the dam pin!

  6. #6
    androplex is offline Donating Member
    Join Date
    Mar 2002
    Posts
    548
    TWO hands behind your back!! Wow! what do you do? Sit on the dam pin!
    thats how I do it

    Deca shot, the second time I did it made me start coughing and feeling bad for about 5 min right after the shot. Never happen again since.

  7. #7
    nycman is offline New Member
    Join Date
    May 2002
    Posts
    13
    I posted this reply in another thread....same question...same answer....

    It sounds like what you had was a “vasovagal response with near syncope”. That’s just a medical term for “almost fainting”. Vasovagal responses are common, especially in young people who are otherwise entirely healthy.

    A vasovagal response is caused by a neurological reflex originating in the brainstem. An event (e.g. pain, fright, hard coughing, difficult urination, standing too long in one position, etc.) causes the brainstem to send out signals through the nerves that results in a sudden dilation of the blood vessels in the legs, and a slowing of the heart rate. When the blood vessels in the leg suddenly dilate, the blood pools there, and the heart stops receiving the volume of blood it needs to pump effectively. Without proper blood flow, the brain stops getting the oxygen it needs, and you pass out (syncope) or almost pass out (near syncope). As soon as you pass out and fall down, gravity allows the blood to reach the heart, effective pumping resumes, and consciousness returns within seconds.

    Most people have at least a few seconds of warning before they pass out. Often they will experience lightheadedness or dizziness, funny changes in their vision, mild nausea, or a "buzzing" sensation. If you immediately lie down and elevate your legs when the warning occurs, you can virtually always avoid fainting.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •